# SDR ASAA2017100222099

- Difficulty date: October 2, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,796 hours, 4,869 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE CABIN ZONE TEMP ANNUNCIATOR LIGHT ILLUMINATED.  EXTINGUISHED ON MASTER CAUTION RESET. QRH PROCEDURE ACCOMPLISHED, NO FURTHER ACTION REQUIRED. ACFT GROUNDED.
